Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Increased Topomax dosage, hearing loss, ear tingling. Could the two be related?

I have recently been increased from 400mg to 500 mg topomax. I have experienced an increase in hearing loss and a slight tingling in both ears. Could the two be related? I ve also had trouble remember simple words, in about 5 instances in the past week, even though I can visualize the thing I m trying to name - license plate, toothbrush, etc. Topomax is the only medication that has changed. Also on venlafaxine 150mg er; diovan hct 160/12.5; loratadine 10 mg; trazodone 100 mg (2 @ bedtime); metformin 500 mg. All are 1 /day unless otherwise noted.
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
ANY MEDICINE CAN CAUSE THE DEAFNESS AT ANY TIME
EVEN IF THE MEDICINE IS NOT CAUSING ANY PROBLENM
THE DISEASE ITSELF CAN CAUSE DECREASED HEARING
YOU GET YOUR PTA TEST DONE YOU WILL KNOW THE CAUSE
IF THE DEAFNESS INCREASES THE SOUNTINGING INCREASES
IT IS TINNITUS BUT DONT WORRY IT WILL NOT HARM YOU
GET PTA AND TRY TO FIND OUT CAUSE SO THAT FURTHER DAMAGE IS PREVENTED
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor